HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generalized motion by mean curvature for surfaces of rotation

Files in This Item:
pre119.pdf633.7 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83264

Title: Generalized motion by mean curvature for surfaces of rotation
Authors: Altschuler, Stephen Browse this author
Angenent, Sigurd Browse this author
Giga, Yoshikazu Browse this author
Issue Date: Aug-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 119
Start Page: 2
End Page: 15
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68866
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University